Preprint

Cardiac toxicity associated with pharmacokinetic drug–drug interaction between crizotinib and sofosbuvir/velpatasvir: a case report

Authors:
Preprints and early-stage research may not have been peer reviewed yet.
To read the file of this research, you can request a copy directly from the authors.

Abstract

This case report describes of a pharmacokinetic drug–drug interaction between crizotinib, a tyrosine kinase inhibitor, and sofosbuvir/velpatasvir, a direct-acting antiviral drug, leading to cardiac toxicity. A 75-year-old man, with no cardiovascular history but a diagnosis of metastatic non-small cell lung cancer with MET exon-14 deletion and hepatitis C virus infection genotype 1A, received both crizotinib and sofosbuvir/velpatasvir. Crizotinib was well tolerated, but 1 week after sofosbuvir/velpatasvir initiation, the patient experienced bilateral lower-limb edema and class III NYHA dyspnea. We assumed that increased exposure to crizotinib could account for this cardiac toxicity. Drug causality was probable according to the Naranjo scale. We hypothesized a reciprocal interaction between crizotinib and velpatasvir, mediated by both cytochrome 3A4 (CYP3A4) and P-glycoprotein (P-gp). Clinicians should be aware of the risk of drug–drug interactions between direct-acting antiviral agents that inhibit CYP3A4 (glecaprevir) and/or P-gp (voxilaprevir) and anticancer tyrosine kinase inhibitors that are mostly CYP3A4 and/or P-gp substrates (gefitinib, afatinib, erlotinib, crizotinib, ceritinib, lorlatinib, brigatinib, capmatinib etc.).

No file available

Request Full-text Paper PDF

To read the file of this research,
you can request a copy directly from the authors.

ResearchGate has not been able to resolve any citations for this publication.
ResearchGate has not been able to resolve any references for this publication.